MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6730220007
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of the device at the user facility, the device tips were found to have material missing, posing the risk of a small component being lost in a surgical site.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.H3 other text : product not available.
 
Event or Problem Description

Brand Name
SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15265337
Report Number3015967359-2022-01670
Device Sequence Number6475956
Product Code GEI
UDI-Device Identifier04546540695949
UDI-Public04546540695949
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6730220007
Device Catalogue Number6730220007
Device Lot Number216950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown